# SDR COMA0760384

- Difficulty date: May 18, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 26,675 hours, 23,377 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 02204H1809
- Condition: Cracked
- Location: Cockpit
- Part time: 11,164 hours, 9,233 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5194 - F/O WINDSHIELD CRACKED.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED F/O WINDSHIELD.
